# SDR ASAA2025102561891

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 49,537 hours, 14,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT SIGN CEILING 13 HANGING BY WIRE. GROUNDED - YES. REATTACHED LIGHT ASSEMBLY PER AMM 33-51-01 OPS CHECK GOOD.
